# SDR SIMA20140318003

- Difficulty date: March 18, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 9,896 hours, 6,389 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Drain Line
- Condition: Disconnected
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE WAS FILLING COCKPIT & CABIN DURING APU START, BLICING SMELL FOLLOWED AFTER SELECTING PACK ON.  TROUBLE SHOT & FOUND SMOKE TO BE CAUSED BY LT PACK.  INSTALLED DRAIN HOSE IAW CRJ 700 AMM 21-51-08. NO FURTHER DEFECTS NOTED. MEL RESTORED.
